# SDR AUS20030443

- Difficulty date: April 3, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430137601
- Condition: Cracked
- Location: Fuel Dist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE FUEL MANIFOLD LEAKING DUE TO CRACKING AT THE SOLID TUBE/RAIL LOCATED AT THE 4 O'CLOCK POSITION.
